Metoprolol beta blocker med -is the same as toprol - all the same family of meds as
a beta blocker -
yes they can cause side effects as night mares, no sleep, and cold hands -feet numbness in same area's. also a bunch more side effects can happen from b.b.
Lipitor - lowering cholst.. will cause cramping everywhere on most people...
headaches and other things as well..
like Dsue said - these drugs work diffrent on every person who takes them.
but after 5years of study and reading on these meds - such as toprol -metoprolol..
beta blockers.. I found that out of 100 people useing these drugs, that 80% had adverse
side effects happen to them.
so it may be wise, to ask your Doctor to switch you to another medication -with less
side effects , be aware that the cold hands sleepless nights nightmares ,numbness
in hands feet.. wont go away the longer you take it.. it gets worse ! no jokeing
I recently got off the toprol - its a Nasty drug ..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.